Arithmetic properties of overpartition pairs

Volume 151 / 2012

William Y. C. Chen, Bernard L. S. Lin Acta Arithmetica 151 (2012), 263-277 MSC: 05A17, 11P83. DOI: 10.4064/aa151-3-3

Authors

  • William Y. C. ChenCenter for Combinatorics, LPMC-TJKLC
    Nankai University
    Tianjin 300071, P.R. China
    e-mail
  • Bernard L. S. LinCenter for Combinatorics, LPMC-TJKLC
    Nankai University
    Tianjin 300071, P.R. China
    e-mail

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image